# SDR RAIA201909260001

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 42,772 hours, 26,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP SIGN DOUBLERS AT FRM 20 AND FRM 22 HAVE CORROSION ...    REMOVED AND REPLACED STOP SIGN DOUBLERS AT FRM 20 AND FRM 22 IAW SRM 51-40-02
